MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH¿¿ GUIDING INTRODUCER SWARTZ¿ SR SERIES, SR0¿ 8.5F; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH¿¿ GUIDING INTRODUCER SWARTZ¿ SR SERIES, SR0¿ 8.5F; INTRODUCER, CATHETER
Model Number 406853
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
During a supraventricular tachycardia procedure, blood leaked from the hemostasis valve of the sheath after insertion.The sheath was replaced, and the procedure was successfully completed with no adverse patient consequences.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6, h11.One 8.5f fast-cath introducer sheath was received for evaluation.Functional testing determined an air leak was noted in the hemostasis valve.The cap was removed from the hemostasis hub and the hemostasis seal was microscopically inspected.A tear was noted in the distal face of the seal, at both ends of the seal slit.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the torn seal and subsequent leak remains unknown.The ifu states: do not remove dilator or catheter rapidly.Damage to the valve may occur, potentially compromising hemostasis.

Brand Name
FAST-CATH¿¿ GUIDING INTRODUCER SWARTZ¿ SR SERIES, SR0¿ 8.5F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key18969672
Report Number3005334138-2024-00111
Device Sequence Number20506736
Product Code DYB
UDI-Device Identifier05414734202985
UDI-Public05414734202985
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model Number406853
Device Lot Number8996647
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2024
Supplement Date Received by Manufacturer05/10/2024
Initial Report FDA Received Date03/25/2024
Supplement Report FDA Received Date05/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown